The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (246 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 3, 2000, pp. 873–887
DOI: 10.4171/ZAA/986

Published online: 2000-09-30

On Ergodicity Coefficients of Infinite Stochastic Matrices

Adolf Rhodius[1]

(1) Technische Universität Dresden, Germany

A class of ergodicity coefficients for infinite stochastic matrices is introduced and investigated with respect to connections to the well-known $\delta$-coefficient. The theory yields results on the behaviour of infinite products of stochastic matrices, in particular on inhomogeneous Markov chains and Markov systems.

Keywords: Extreme points, spectrum, product of matrices, weak ergodicity

Rhodius Adolf: On Ergodicity Coefficients of Infinite Stochastic Matrices. Z. Anal. Anwend. 19 (2000), 873-887. doi: 10.4171/ZAA/986